PL EN


Preferences help
enabled [disable] Abstract
Number of results
2000 | 97 | 1 | 119-128
Article title

Scattering Theory of the Johnson Spin Transistor

Content
Title variants
Languages of publication
EN
Abstracts
EN
We discuss a simple, semiclassical scattering theory for spin-dependent transport in a many-terminal formulation, with special attention to the four terminal device of Johnson referred to as spin transistor.
Keywords
EN
Year
Volume
97
Issue
1
Pages
119-128
Physical description
Dates
published
2000-01
References
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv97z112kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.